RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1970 Volume 8, Issue 2, Pages 205–216 (Mi mzm9597)

This article is cited in 3 papers

A transformation of the circle

L. A. Bunimovich

M. V. Lomonosov Moscow State University

Abstract: An investigation of the transformation $T: x\to\lambda\sin x\pmod\pi$ of a circle, which corresponds to a phase transformation encountered in some problems concerning nonlinear vibrations, is carried out. It is proved that if $\lambda=q\pi$ where $q$ is a nonzero integer, there is a measure invariant under the transformation and absolutely continuous with respect to Lebesgue measure.

UDC: 517.9

Received: 15.05.1969


 English version:
Mathematical Notes, 1970, 8:2, 587–592

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025